Alert archive / Arkansas / Freeze Warnings in 2012

Freeze Warning 2, NWS Little Rock, AR

October 26, 201213 counties in Arkansas

NWS Little Rock, AR issued this freeze warning at Oct 26, 2012, 3:58 AM CDT for 13 counties in Arkansas. It took effect at Oct 27, 2012, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2012, 3:58 AM CDT (08:58 UTC)
In effect from
Oct 27, 2012, 4:00 AM CDT
Expired
Oct 27, 2012, 8:00 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR

Counties Baxter County, AR, Cleburne County, AR, Conway County, AR, Faulkner County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Marion County, AR, Perry County, AR, Pike County, AR, Sharp County, AR, Stone County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS74 KLZK 260858 AAA
NPWLZK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 AM CDT FRI OCT 26 2012

...A FREEZE WARNING IS NOW IN EFFECT FOR PARTS OF NORTHERN
ARKANSAS VALID SATURDAY MORNING...
...A FREEZE WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN AND
WESTERN ARKANSAS VALID SUNDAY MORNING...

.A COLD HIGH PRESSURE SYSTEM WILL SETTLE IN OVER ARKANSAS THIS
WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR SKIES...WILL ALLOW
FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS OF NORTHERN AND
WESTERN ARKANSAS EARLY SATURDAY MORNING...AND AGAIN EARLY SUNDAY
MORNING.

ARZ003>007-012>016-021>024-030>033-037>039-270000-
/O.UPG.KLZK.FZ.A.0003.121027T0500Z-121027T1400Z/
/O.NEW.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
/O.CON.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/
BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-
JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-YELL-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE...
BOONEVILLE...BULL SHOALS...CALICO ROCK...CAVE CITY...
CLARKSVILLE...CLINTON...CONWAY...DANVILLE...DARDANELLE...
FAIRFIELD BAY...FLIPPIN...HARDY...HARRISON...HEBER SPRINGS...
HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL...
MELBOURNE...MORRILTON...MOUNTAIN HOME...MOUNTAIN VIEW...OLA...
OXFORD...PARIS...PERRYVILLE...RUSSELLVILLE...SEARCY...SUMMIT...
VIOLA...WALDRON...WESTERN GROVE...YELLVILLE
358 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. HOWEVER A FREEZE WATCH
REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR PARTS OF NORTHERN AND WESTERN ARKANSAS.

* EVENT...AROUND FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING
  AROUND 4 AM CDT TO AN HOUR OR TWO AFTER SUNRISE SATURDAY MORNING
  AS WELL AS SUNDAY MORNING.

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE
  VEGETATION OR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN
THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ARZ040>042-270000-
/O.CON.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/
GARLAND-MONTGOMERY-POLK-
INCLUDING THE CITIES OF...HOT SPRINGS...MENA...MOUNT IDA...NORMAN
358 AM CDT FRI OCT 26 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW 
  FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND 
  EARLY SUNDAY MORNING. 

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

59
2 follow-up statements
210 
WWUS74 KLZK 261902
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
202 PM CDT FRI OCT 26 2012

...A FREEZE WARNING IS NOW IN EFFECT FOR MUCH OF NORTHERN AND
WESTERN ARKANSAS LATE TONIGHT AND SATURDAY NIGHT...

.A COLD HIGH PRESSURE SYSTEM WILL SETTLE IN OVER ARKANSAS THIS
WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR SKIES...WILL ALLOW
FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS OF NORTHERN AND
WESTERN ARKANSAS EARLY SATURDAY MORNING...AND AGAIN EARLY SUNDAY
MORNING.

ARZ003>007-012>016-021>024-030>033-037>039-271000-
/O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/
/O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
/O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-
JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-YELL-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE...
BOONEVILLE...BULL SHOALS...CALICO ROCK...CAVE CITY...
CLARKSVILLE...CLINTON...CONWAY...DANVILLE...DARDANELLE...
FAIRFIELD BAY...FLIPPIN...HARDY...HARRISON...HEBER SPRINGS...
HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL...
MELBOURNE...MORRILTON...MOUNTAIN HOME...MOUNTAIN VIEW...OLA...
OXFORD...PARIS...PERRYVILLE...RUSSELLVILLE...SEARCY...SUMMIT...
VIOLA...WALDRON...WESTERN GROVE...YELLVILLE
202 PM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY. THIS REPLACES THE FREEZE WATCH. A FREEZE WARNING
REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY.

* EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW
  FREEZING BETWEEN MIDNIGHT TONIGHT AND SUNRISE SATURDAY
  MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY
  MORNING.

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN
THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ040-041-271000-
/O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/
/O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
/O.EXA.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
MONTGOMERY-POLK-
INCLUDING THE CITIES OF...MENA...MOUNT IDA...NORMAN
202 PM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY. THIS REPLACES THE FREEZE WATCH. 

* EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW
  FREEZING BETWEEN MIDNIGHT AND SUNRISE LATE TONIGHT AND SUNRISE
  SATURDAY MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND
  SUNRISE SUNDAY MORNING.

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ052-271000-
/O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
/O.EXA.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
PIKE-
INCLUDING THE CITIES OF...GLENWOOD...MURFREESBORO
202 PM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY. 

* EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW
  FREEZING BETWEEN MIDNIGHT TONIGHT AND SUNRISE SATURDAY
  MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY
  MORNING. 

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN
THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

ARZ042-271000-
/O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/
/O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
GARLAND-
INCLUDING THE CITY OF...HOT SPRINGS
202 PM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW 
  FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND 
  EARLY SUNDAY MORNING. 

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

57
577 
WWUS74 KLZK 270845
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 AM CDT SAT OCT 27 2012

...A FREEZE WARNING REMAINS IN EFFECT THIS MORNING UNTIL 8 AM CDT
OVER PARTS OF NORTHERN AND WESTERN ARKANSAS...

...A FREEZE WARNING IS IN EFFECT FOR MUCH OF NORTHERN AND WESTERN
ARKANSAS LATE TONIGHT TO SUNDAY MORNING...

...A FREEZE WATCH IS NOW IN EFFECT FOR MUCH OF NORTHERN AND
WESTERN ARKANSAS LATE SUNDAY NIGHT TO MONDAY MORNING...

.THE COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO SETTLE IN OVER
ARKANSAS THIS WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR
SKIES...WILL ALLOW FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS
OF NORTHERN AND WESTERN ARKANSAS THIS MORNING...EARLY SUNDAY
MORNING...AND AGAIN EARLY MONDAY MORNING.

ARZ003>006-012>015-021>024-030-031-037>041-280000-
/O.NEW.KLZK.FZ.A.0005.121029T0900Z-121029T1300Z/
/O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
/O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
BAXTER-BOONE-CLEBURNE-CONWAY-FULTON-IZARD-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-PERRY-POLK-POPE-SCOTT-SEARCY-STONE-VAN BUREN-
YELL-
INCLUDING THE CITIES OF...BOONEVILLE...BULL SHOALS...
CALICO ROCK...CLARKSVILLE...CLINTON...DANVILLE...DARDANELLE...
FAIRFIELD BAY...FLIPPIN...HARRISON...HEBER SPRINGS...
HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL...
MELBOURNE...MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME...
MOUNTAIN VIEW...NORMAN...OLA...OXFORD...PARIS...PERRYVILLE...
RUSSELLVILLE...SUMMIT...VIOLA...WALDRON...WESTERN GROVE...
YELLVILLE
345 AM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CDT SUNDAY. 

* EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW
  FREEZING AROUND 4 AM CDT THROUGH SUNRISE THIS MORNING...BETWEEN
  MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING...AND AGAIN
  EARLY MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGH LIKELY IN THE NEXT 24 HOURS. THESE CONDITIONS MAY DAMAGE OR
KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE DURING
THE EXPECTED FORECAST PERIOD. THESE CONDITIONS COULD DAMAGE OR KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ARZ007-016-032-033-052-280000-
/O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/
/O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
FAULKNER-INDEPENDENCE-PIKE-SHARP-WHITE-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE...
CAVE CITY...CONWAY...GLENWOOD...HARDY...MURFREESBORO...SEARCY
345 AM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY. 

* EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW
  FREEZING THIS MORNING THROUGH AROUND SUNRISE...AND BETWEEN
  MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING.

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY THIS MORNING AND IN THE NEXT 24 HOURS. THESE
CONDITIONS MAY DAMAGE OR KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

ARZ042-280000-
/O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/
GARLAND-
INCLUDING THE CITY OF...HOT SPRINGS
345 AM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY. 

* EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW 
  FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND 
  EARLY SUNDAY MORNING. 

* IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE 
  VEGETATION OR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY IN THE NEXT 24 HOURS. THESE CONDITIONS WILL DAMAGE OR KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

59

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:34 AM CDT, 24 minutes earlier.

Area forecast discussion, Oct 26, 3:34 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
334 AM CDT FRI OCT 26 2012

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE SHORT TERM PRECIP CHANCES
ASSOCIATED WITH THE FRONT AND POST FRONTAL. SOME ELEVATED WINDS
TODAY. THEN TEMPERATURES BECOME THE MAIN CONCERN WITH AROUND
FREEZING VALUES OVER PARTS OF NORTHERN TO NORTH CENTRAL AR
SATURDAY MORNING THROUGH MONDAY MORNING. WILL BE UPGRADING THE
FREEZE WATCH FOR SATURDAY MORNING TO A WARNING SINCE WE WILL BE
CLOSE TO THE 24 HOUR PERIOD.

CURRENTLY CONVECTION...MAINLY RAIN AND SHOWERS WITH SOME ELEVATED
THUNDER... MOVING ACROSS CENTRAL TO EASTERN AR. THIS IS ASSOCIATED
WITH UPPER LEVEL ENERGY. THE COLD FRONT HAD PUSHED TO FAR SE AR
AND MUCH COOLER AND DRIER AIR WAS FILTERING INTO AR. TEMPS NEAR
THE COLD FRONT WERE IN THE 60S...WHILE 40S OVER NORTHERN AR. DEW
POINT TEMPS FROM THE 50S SOUTH...TO THE MID 30S NORTH. WINDS WERE
ELEVATED BEHIND THE FRONT FROM THE NW TO N  AT 10 TO 20 MPH AND
GUSTY IN SPOTS. ALOFT THE UPPER TROUGH WAS OVER THE CENTRAL
PLAINS AND THE UPPER DYNAMICS WAS SHEARING OUT OVER AR...BUT
ENOUGH TO DEVELOP THE CONVECTION.

&&

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

A SLIGHT CHANCE TO A CHANCE OF CONVECTION WILL BE IN THE FIRST
PERIOD AS THE UPPER ENERGY MOVES ACROSS THE AREA. WILL HAVE A
SLIGHT CHANCE OF THUNDER DUE TO EXPECTED ELEVATED INSTABILITY
WHICH WE HAVE SEEN EARLY THIS MORNING. WIND WILL BE ELEVATED FROM
THE NW TO N AT 10 TO 20 MPH WITH SOME GUSTS...THEN LOWERING A BIT
THROUGH THE DAY. THE DRY AND MUCH COOLER AIR MASS WILL FILTER INTO
AR OVER THE WEEKEND WITH MOSTLY SUNNY CONDITIONS...BUT MUCH COOLER
THAN NORMAL. LOW TEMPS WILL DROP TO AROUND FREEZING OVER PARTS OF
NORTHERN TO NORTH CENTRAL AR SATURDAY AM THROUGH MONDAY AR.
UPGRADED THE FREEZE WATCH FOR SATURDAY AM TO A WARNING BASED ON
EXPECTED AREAS OF AROUND FREEZING TEMPS. SKIES WILL GRADUALLY
CLEAR TONIGHT AS THE WINDS LOWER. IF THE WINDS DO STAY UP A BIT
SATURDAY AM THE AREA OF AROUND FREEZING TEMPS MAY BE MORE LIMITED.
SUNDAY AM THE POTENTIAL FREEZE AREA IS EXPANDED A BIT SW AND WITH
THE WINDS LOWERING EXPECTED BETTER COVERAGE OVER NORTHERN AR AND
PARTS OF NORTH CENTRAL AR. MAY NEED A FREEZE WATCH IN LATER
PERIODS FOR MONDAY AM...BUT EXPECTED AREA SHOULD BE SMALLER THAN
SUNDAY. HIGH TEMPS TODAY AND OVER THE WEEKEND WILL ONLY REACH THE
50S TO A FEW 60S. BY SUNDAY MORE 60S WILL RETURN TO THE SOUTHERN
AND CENTRAL PARTS OF THE STATE.

&&

.LONG TERM...TUESDAY THROUGH THURSDAY

ONCE AGAIN...NO NOTABLE CHANGES WERE MADE TO THE EXTENDED
FORECAST. MODELS CONTINUE TO SHOW A LARGE UPPER LOW EVOLVING OVER
THE NORTHEAST QUARTER OF THE UNITED STATES DURING THE LONG TERM
PERIOD. THIS WILL BE IN RESPONSE TO THE ABSORPTION OF HURRICANE
SANDY AS IT MOVES PAST THE MID ATLANTIC SEABOARD. MODELS DIFFER
SLIGHTLY ON THE EVOLUTION OF THIS FEATURE...HOWEVER THESE
DIFFERENCES WILL BE LARGELY IRRELEVANT WITH RESPECT TO THE WEATHER
OVER ARKANSAS.

MEANWHILE...ARKANSAS WILL BE SITUATED BENEATH NORTHWESTERLY UPPER
FLOW ON THE SOUTHWEST SIDE OF THE AFOREMENTIONED UPPER LOW. RIDGING
TO THE WEST OF THE UPPER LOW SHOULD BE FAR ENOUGH REMOVED FROM
ARKANSAS TO INHIBIT ANY SUBSTANTIAL WARM UP DURING THE PERIOD. THAT
IS...TEMPS WILL REMAIN BELOW SEASONAL NORMS...WITH HIGHS IN THE LOW
TO MID 60S AND OVERNIGHT LOWS IN THE MID 40S.

CLOUD COVER SHOULD BE MINIMAL...BUT WITH SUCH AN EXPANSIVE UPPER LOW
OVER THE EASTERN CONUS...THERE WILL PROBABLY BE PARTLY CLOUDY SKIES
AT TIMES THANKS TO HIGH CLOUDS PASSING THROUGH. RAIN CHANCES REMAIN
NEGLIGIBLE FOR THE LONG TERM. AS STATED YESTERDAY MORNING...WEAK
UPPER ENERGY WILL MOVE THROUGH THE REGION AT TIMES. HOWEVER...WILL
CONTINUE THE DRY FORECAST AS NONE OF THIS ENERGY WILL HAVE DEEP
MOISTURE TO WORK WITH AND AT BEST WILL BRUSH ONLY THE NE PART OF THE
STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     56  33  56  32 /  40  10   0   0
CAMDEN AR         60  38  62  35 /  40  20  10   0
HARRISON AR       53  31  54  30 /  10   0   0   0
HOT SPRINGS AR    60  37  60  35 /  30  10   0   0
LITTLE ROCK   AR  59  38  60  36 /  40  10   0   0
MONTICELLO AR     59  39  62  37 /  50  20  10   0
MOUNT IDA AR      59  33  59  32 /  20  10   0   0
MOUNTAIN HOME AR  54  31  55  31 /  20   0   0   0
NEWPORT AR        56  38  56  35 /  40  10  10   0
PINE BLUFF AR     58  39  61  36 /  50  20  10   0
RUSSELLVILLE AR   57  32  57  31 /  20  10   0   0
SEARCY AR         53  33  57  34 /  40  10  10   0
STUTTGART AR      56  38  59  36 /  50  20  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-
INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-
POLK-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL.

FREEZE WARNING FROM 4 AM TO 8 AM CDT SATURDAY FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JOHNSON-LOGAN-
MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-YELL.

&&

SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Oct 25, 4:58 AM CDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
458 AM CDT THU OCT 25 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
458 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO THE STATE FROM THE NORTHWEST THIS
EVENING. ACCOMPANYING THE FRONT WILL BE SCATTERED SHOWERS AND
THUNDERSTORMS. CHANCES FOR SEVERE WEATHER APPEAR LIMITED...HOWEVER
A FEW STRONG STORMS WITH SMALL HAIL OR EVEN GUSTY WINDS COULD OCCUR.

RAINFALL AMOUNTS WILL BE LIGHT OVERALL...GENERALLY AROUND OR LESS
THAN A QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT
WILL BE ONGOING ACROSS THE SOUTHEAST HALF OF THE STATE BY
DAYBREAK. HOWEVER...THE FRONT SHOULD BE QUICK MOVING AND EXPECT
MOST SHOWERS AND THUNDERSTORMS TO HAVE PUSHED OUT OF THE FORECAST
AREA TO THE SOUTHEAST BY MIDDAY OR EARLY FRIDAY AFTERNOON.
AGAIN...SEVERE WEATHER CHANCES APPEAR LOW AT THIS TIME.

TRANQUIL WEATHER WILL PREVAIL SATURDAY THROUGH THE MIDDLE OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:02 PM CDTFreeze WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Garland and 8 more43 hr

Nearby

Freeze Warnings in Arkansas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.